# SDR FDEA201611214144

- Difficulty date: November 21, 2016
- Submitted: November 21, 2016
- Operation: Air carrier
- Aircraft: N592FE
- Make and model: Doug MD-11F
- Aircraft serial: 48550
- Aircraft time: 76,583 hours, 16,640 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2887504
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HFEC INSPECTION ON RT WING FIXED LEADING EDGE SLAT TRACK NR 10 CUTOUT, AFT INBD CORNER NR 13, FOUND ONE CRACK APPROXIMATELY 0.25IN LONG.  REPAIRED IAW SRM 57-40-02 FIGURE 201 REPAIR 7. REPAIR   CLASSIFIED MAJOR IAW GMM 6-2-100.
